# SDR AWXA0000741

- Difficulty date: October 10, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 57,137 hours, 47,448 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6545776554
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO DOOR HAS TEMP REPAIR,  REFER TO AWA ER 15-5361-00210-JS2A, ALLOY STEEL FASTENERS TO BE REPLACED WITH A286 CRES FASTENERS.  REMOVED DOOR WEB AND BRACKET IAW 737 SRM 51-30-2, REMOVED AND REPLACED FASTENERS IAW AWA ER 15-5361-00210-JS2A, REINSTALLED WEB AND BRACKET IAW SRM 51-30-2.
